# SDR AALA202401126766

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,688 hours, 27,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. READJUSTED FORWARD LAVATORY DOOR AS REQUIRED. OPERATIONAL CHECK GOOD. PER AMM 52-00-00.
